MAUDE Adverse Event Report: KATECHO INC PADPRO:AD;RTRANS EL, 12X7; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO INC PADPRO:AD;RTRANS EL, 12X7; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001M
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence was provided.Therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 3 devices for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 7 complaints, regarding 28 devices, for this device family and failure mode.During this same time frame 2,994,367 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.000009.Per the instructions for use, the user is advised to visually examine the pad before placement.Check that adhesive is intact and undamaged.Do not use any damaged pads, replace pads if necessary.Poor electrode pad-to-patient contact may result in defibrillator alarm, prompt or other indication.Check all electrical and patient connections from the device to the skin.If the indication continues, refer to the defibrillator¿s instruction for use or consult the defibrillator manufacturer.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the 2001m, padpro:ad;rtrans el, 12x7 was being used during an unknown procedure on approximately on (b)(6) 2024 when it was reported ¿during code blue life pack displayed "connect electrodes" multiple times lifepack swapped pads swapped.¿.Further assessment questions were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.There was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The customer reported that the 2001m, padpro:ad;rtrans el, 12x7 was being used during an unknown procedure on approximately 03apr24 when it was reported ¿during code blue life pack displayed "connect electrodes" multiple times lifepack swapped pads swapped.¿.Further assessment questions were requested of the reporter and a good faith effort was completed; however, the reporter has not responded to our attempts for information.There was no report of injury, medical intervention or extended hospitalization to the patient or user.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.

Brand Name
PADPRO:AD;RTRANS EL, 12X7
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO INC
4020 gannett avenue
des moines IA 50321
Manufacturer (Section G)
KATECHO INC
4020 gannett avenue
des moines IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key19191088
Report Number1320894-2024-00111
Device Sequence Number7616578
Product Code MKJ
UDI-Device Identifier10653405042570
UDI-Public(01)10653405042570(17)260615(10)Y06152306
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Catalogue Number2001M
Device Lot NumberY06152306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer05/24/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic